American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F67) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547.
Abstract, references, and article information   
View Article: PDF

[2] B. Datskovsky and P. Guerzhoy. Searching for Kummer congruences in an infinite slope family. Math. Comp. 73 (2004) 861-868. MR 2031411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. E. Cremona and E. Whitley. Periods of cusp forms and elliptic curves over imaginary quadratic fields . Math. Comp. 62 (1994) 407-429. MR 1185241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dorian Goldfeld. On the computational complexity of modular symbols . Math. Comp. 58 (1992) 807-814. MR 1122069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1